# SDR JJBA20251208015

- Difficulty date: December 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 49,910 hours, 32,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 43225
- Condition: Inoperative
- Location: Zone 200
- Part time: 9,135 hours, 8,338 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EXIT ROW EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED BPS #3. OPS CHECK SAT.
